Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dizziness and extra heart beat

Everytime I stand up from a seated postion or sit up from a lying postion I get dizzy and my blood pressure drops. I went to a cardiologist who put a 24 hour halter monitor on me and it showed when I have these episodes I have an extra heart beat. The cardiologist more or less said I was a fainting goat and he didn't want to see me again. What I want to know is, could this cause serious problems for me, should I talk to another doctor, or am I a "fainting goat"? I'm a 24 year old female. I exercise six days a week, drink 64 oz. of water a day, and I eat several small meals a day. When I exercise, my heart rate goes from 74 bpm to 225 bpm in less than five minutes, I get short of breath, and my chest and left arm begin to hurt. What's going on? Someone please shed some light on this for me.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  868
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Orthostatic hypotension, and some sort of an arrythmia going on. You really need a second opinion.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor